# SDR 95ZZZX872

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202KD
- Make and model: Saab 340B
- Aircraft serial: 340B202
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 7227279541
- Condition: Chafed
- Location: Fs 389.0
- Part time: 9,670 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND ELEVATOR PRIMARY FLIGHT CONTROL CABLES CHAFED BY FAIRLEADS AT FS 389.0.  CABLE DIAMETER ORIGINALLY IS 0.163 INCH, MEASURED DIAMETER AT CHAFED AREA IS 0.140 INCH.  REMOVED AND REPLACED BOTH ELEVATOR PRIMARY FLIGHT CONTROL CABLES.
